MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 09.402.024S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Hypoesthesia (2352); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: supplier: (b)(4) / inspected, packaged and released by: (b)(4), manufacturing date: november 10, 2014, expiration date: september 30, 2019, part number: 09.402.024s, 24mm cocr radial head standard height/13.0mm ¿ sterile, lot number: 7683419 (sterile), lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Certificate of compliance received from (b)(4) dated october 8, 2014 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, ns051180 rev c met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev b was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Scn 10763 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21022, tialnbri8.00, lot number: 5317556, lot quantity: (b)(4).Product traveler met all inspection acceptance criteria.Raw material inspection sheet, rmtialnbri8_00 rev j met all inspection acceptance criteria.Product certification supplied by (b)(4) dated september 27, 2006 was reviewed and determined to be conforming.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 41060, cocrmori25.40, lot number: 9804004, lot quantity: (b)(4).Certificate of tests supplied by (b)(4) dated 17-apr-2015 was reviewed and determined to be conforming.Lot summary report dated april 30, 2015 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.April 7, 2020: dhr reviewed by: (b)(4).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of left radial head replacement due to left radial head replacement with complication.On an unknown date, the patient fell off a loading dock resulting in a right lateral condyle distal femoral fracture and left radial head fracture.On (b)(6) 2016, the patient underwent a left radial head replacement/arthroplasty, due to the left comminuted radial head fracture and right orif of distal femur lateral condyle fracture, due to right lateral condyle distal femoral fracture.On (b)(6) 2019, the patient presented a left elbow pain.The x-rays showed the left elbow lucency around the stem of the radial head implant and no joint space between hardware articulation.On (b)(6) 2019 the patient is still having pain and weakness in the elbow and over time it has progressively worsened.The patient reports to the clinic about four weeks out from a post-revision left radial head replacement.Concomitant devices reported: 10mm ti straight radial stem 32mm-sterile (part number 04.402.010s, lot 7012270, quantity 1).This report involves one (1) 24mm cocr radial head standard height/13.0mm-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: additional information, medical records were provided and have been attached to the complaint record.H, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: received additional medical records regarding jmr ((b)(4) ).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could not be confirmed as no device related issues could be observed.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot manufacturing location: supplier - (b)(4), packaged and released by: monument, manufacturing date: 10-nov-2014, expiration date: 30-sep-2019, part number: 09.402.024s, 24mm cocr radial head standard height/13.0mm ¿ sterile, lot number: 7683419 (sterile) component part(s) reviewed: part number: 21022, tialnbri8.00, lot number: 5317556 part number: 41060, cocrmori25.40 lot number: 9804004.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9964395
Report Number2939274-2020-01851
Device Sequence Number2826633
Product Code KWI
UDI-Device Identifier10886982132604
UDI-Public(01)10886982132604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number09.402.024S
Device Catalogue Number09.402.024S
Device Lot Number7683419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer05/25/2020
07/02/2020
07/28/2020
08/13/2020
08/18/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/26/2020
07/07/2020
07/29/2020
08/18/2020
08/20/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM TI STRAIGHT RADIAL STEM 32MM
Outcome Attributed to Adverse Event Required Intervention;